Alert archive / Georgia / Flash Flood Warnings in 2025

Flash Flood Warning 13, NWS Tallahassee, FL

June 14, 2025Calhoun County, Clay County, Early County, Georgia

NWS Tallahassee, FL issued this flash flood warning at Jun 14, 2025, 2:51 PM EDT for Calhoun County, Clay County, Early County, Georgia. It was in force for 110 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2025, 2:51 PM EDT (18:51 UTC)
Expired
Jun 14, 2025, 4:41 PM EDT
In force
110 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
None

Counties Calhoun County, GA, Clay County, GA, Early County, GA

The radar

The Ft Rucker radar (KEOX), 56 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.9 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2025-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 705 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2025-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -361 square meters per square second.1939587897117136156175194214233253272Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
705 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
641 m above ground
0-6 km bulk shear
193 kt
0-1 km storm-relative helicity
-361 m²/s²
0-3 km storm-relative helicity
560 m²/s²
Significant tornado parameter
0.8
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

998 
WGUS52 KTAE 141851
FFWTAE
GAC037-061-099-142115-
/O.NEW.KTAE.FF.W.0013.250614T1851Z-250614T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
251 PM EDT Sat Jun 14 2025

The National Weather Service in Tallahassee has issued a

* Flash Flood Warning for...
  Northwestern Calhoun County in southwestern Georgia...
  Southeastern Clay County in southwestern Georgia...
  North Central Early County in southwestern Georgia...

* Until 515 PM EDT.

* At 251 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 3 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Blakely, Edison, Bluffton, Colomokee, Harrisons Mill, Ferrell 
  Crossroads, Kolomoki Mounds Sp, Parksville, Suttons Corner, Early 
  Co A/p and Moye.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3157 8490 3161 8484 3161 8471 3148 8477
      3140 8483 3139 8492 3142 8498 3151 8495

FLASH FLOOD...RADAR INDICATED

$$
1 follow-up statement
978 
WGUS72 KTAE 142041
FFSTAE

Flash Flood Statement
National Weather Service Tallahassee FL
441 PM EDT Sat Jun 14 2025

GAC037-061-099-142051-
/O.CAN.KTAE.FF.W.0013.000000T0000Z-250614T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Calhoun GA-Clay GA-Early GA-
441 PM EDT Sat Jun 14 2025

...FLASH FLOOD WARNING IS CANCELLED FOR NORTHWESTERN CALHOUN, 
SOUTHEASTERN CLAY AND NORTH CENTRAL EARLY COUNTIES...

The heavy rain has ended and flooding is no longer expected to pose 
a threat.

&&

LAT...LON 3157 8490 3161 8484 3161 8471 3148 8477
      3140 8483 3139 8492 3142 8498 3151 8495

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 2:01 PM EDT, 50 minutes earlier.

Area forecast discussion, Jun 14, 2:01 PM EDT, 50 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
201 PM EDT Sat Jun 14 2025

...New AVIATION...

.UPDATE...
Issued at 1047 AM EDT Sat Jun 14 2025

The forecast is tracking well with observed weather and the latest
guidance, so no updates are needed.

&&

.NEAR TERM...
(Today and tonight)
Issued at 354 AM EDT Sat Jun 14 2025

Lather, rinse, repeat. The summertime pattern rolls along here on
the Gulf Coast. The moist and generally unstable air mass has kept a
few showers and even a rumble of thunder going for much of the night
near the Emerald Coast. As the sea breeze develops and pushes
inland, aided by a weak shortwave over Mississippi, numerous showers
and thunderstorms are expected to develop. Storms will begin near
the coast this morning, then spread inland through the afternoon and
evening. PWATs will be a bit higher today, up to 2 to 2.2 inches
across the forecast area. This will lead to a localized heavy rain
and minor flooding threat today. Looking at the HREF, there is about
a 10% chance that localized spots see 4-6 inches of rain, mainly
where training storms occur. DCAPE is not overly impressive today,
around 700-800 J/kg for the most part. Thus, a gusty wind threat
would likely be relegated to only the strongest storms today. Storms
will again fade across land areas after sunset with isolated showers
near the coast and offshore later tonight.

Highs this afternoon will be in the upper 80s to near 90 with heat
index values of 95-105. Lows tonight will be in the mid-70s.

&&

.SHORT TERM AND LONG TERM...
(Sunday through Friday)
Issued at 354 AM EDT Sat Jun 14 2025

Persistence is the name of the game. The forecast has very minimal
changes over the next week as the overall large scale synoptic
pattern remains fairly unchanged. Every day will consist of warm and
moist days with diurnally driven convection, generally forced around
the sea breeze. Coverage is expected to not be as widespread as
we've seen the last few days as mid-level dry air from large scale
subsidence acts to limit convection. However, this could also lead
to gusty winds around any thunderstorms that manage to push through
the dry air. Once we get into the end of the week, a quick moving
shortwave looks to move across eastern CONUS possibly enhancing
PoPs on Thursday and Friday. Beyond Friday the models diverge with
the Euro depicting a building ridge over eastern CONUS while the
GFS has a deep trough just off the Atlantic Coastline. The latter
would put the region under prevailing northwest flow with the
potential to see several MCSs. We'll have to wait a few days to
get some clarity on what the pattern will end up being, so be
sure to check back for updates.

Expect daytime highs generally in the 90s with overnight lows
generally in the 70s.

&&

.AVIATION...
(18Z TAFS)
Issued at 200 PM EDT Sat Jun 14 2025

A very moist air mass will remain in place for the next 24 hours,
along with light low-level southerly flow. All of the moisture
will bring abundant showers and thunderstorms at times.
Specifically, the ongoing round will more heavily favor inland
terminals (fade away from ECP) through 21z, then storms will
weaken and slow decrease in coverage through 02z. A less thundery
late evening is in store. Thunder will redevelop near the coast in
the hours before sunrise Sunday, then spread onshore around
sunrise, then expand inland for the rest of the morning.

&&

.MARINE...
Issued at 354 AM EDT Sat Jun 14 2025

Gentle southerly breezes will prevail through next Wednesday, as the
strong subtropical high remains anchored south of Bermuda.
Showers and thunderstorms will be the main threats to mariners,
including strong wind gusts, lightning and waterspouts.

&&

.FIRE WEATHER...
Issued at 354 AM EDT Sat Jun 14 2025

Continued daily rounds of showers and thunderstorms remain in the
forecast through the next several days. Near and within
thunderstorms, frequent lightning and gusty, erratic winds will be
possible. Outside of storms, south to southwest transport winds
around 10 mph continue each day with generally good dispersions.

&&

.HYDROLOGY...
Issued at 354 AM EDT Sat Jun 14 2025

Hydrology concerns over the next 7 days will consist of localized
nuisance runoff issues and isolated flash flooding.

A typical pattern of summer thunderstorms will persist for the next
week. Beneath the core of stronger thunderstorms, intense rainfall
rates have potential for localized runoff issues, especially in
urban and poor drainage areas. With torrential rain rates, storms
that linger over the same area for too long would bring isolated
flash flooding.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   74  90  73  91 /  30  80  20  70
Panama City   78  89  76  89 /  30  70  40  60
Dothan        74  90  72  89 /  30  70  20  70
Albany        73  91  72  91 /  30  70  30  60
Valdosta      74  91  73  92 /  30  70  20  60
Cross City    72  91  72  92 /  50  70  30  60
Apalachicola  78  87  77  87 /  50  70  40  50

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AL...None.
GM...None.
&&

NEAR TERM...Young
SHORT TERM...Oliver
LONG TERM....Oliver
AVIATION...Haner
MARINE...Oliver
FIRE WEATHER...Young
HYDROLOGY...Oliver

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 2:42 PM EDTAreal Flood AdvisoryTAECalhoun, Clay, Early9 min
Jun 14, 3:43 PM EDTSpecial Weather StatementTAEBen Hill, Irwin, Tift32 min
Jun 14, 3:55 PM EDTAreal Flood AdvisoryTAEBen Hill, Irwin, Tift, Turner2 hr
Jun 14, 4:25 PM EDTSpecial Weather StatementTAEBerrien, Irwin35 min
Jun 14, 5:20 PM EDTAreal Flood AdvisoryTAEBerrien, Irwin, Tift115 min
Jun 14, 5:49 PM EDTAreal Flood AdvisoryTAEMiller, Seminole116 min
Jun 14, 6:20 PM EDTAreal Flood AdvisoryTAEBerrien, Cook115 min

Nearby

Flash Flood Warnings in Georgia, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.